# SDR CA961029002

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR10728T
- Condition: Punctured
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #3 POSITION TIRE LOW, SLOW LEAK, SMALL NAIL, REPLACED.
